MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24699
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.
 
Event or Problem Description
It was reported that balloon rupture occurred.The 95% stenosed target lesion was located in the moderately tortuous and severely calcified left superficial femoral artery.A 5082 non-bsc introducer sheath was inserted.After a non-bsc guidewire crossed the lesion, pre-dilatation was performed with a 4.0mm x 220mm x 150cm coyote balloon catheter.However, during the first inflation at 8 atmospheres for 20 seconds, the balloon ruptured at the middle portion.The device was removed from the patient's body and the procedure was completed with another of the same device.No patient complications nor injuries reported and the patient was in good condition.
 
Event or Problem Description
 
Additional Manufacturer Narrative
A2 - age at time of event: patient is 18 years or older.Device evaluated by mfr.: returned product consisted of a coyote balloon catheter.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed no damages.Microscopic examination revealed a pinhole 57mm from the tip.Inspection of the remainder of the device presented no other damage or irregularities.Product analysis confirmed there is a pinhole in the balloon.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jeff wallner
4100 hamline ave n
arden hills, MN 55112
6515811560
MDR Report Key16806753
Report Number2124215-2023-19694
Device Sequence Number1929623
Product Code DQY
UDI-Device Identifier08714729796404
UDI-Public08714729796404
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/17/2025
Device Model Number24699
Device Catalogue Number24699
Device Lot Number0029241625
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/18/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date04/25/2023
Supplement Report FDA Received Date06/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER: MACH1/6FR; GUIDE CATHETER: MACH1/6FR; GUIDEWIRE: JUPITER; GUIDEWIRE: JUPITER; INFLATION DEVICE: BASIC COMPAQ; INFLATION DEVICE: BASIC COMPAQ; INTRODUCER SHEATH: PARENT 5082; INTRODUCER SHEATH: PARENT 5082; MICRO CATHETER: TORQ PORTER; MICRO CATHETER: TORQ PORTER
Patient SexMale